# SDR SWIA200616096

- Difficulty date: January 3, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 15,362 hours, 20,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  REPLACED PAX DOOR BUSHING AND HARDWARE.  RIGGED PAX DOOR IAW AMM 52-11-00.  OPERATION CHECK GOOD.
